Hopf and Lie algebras in semi-additive varieties

Porst, Hans E. (2017)

CITATION: Porst, H. E. 2017. Hopf and Lie algebras in semi-additive Varieties. Logical Methods in Computer Science, 13(2):1-13, doi:10.23638/LMCS-13(2:3)2017.

The original publication is available at https://lmcs.episciences.org/3315

Article

We study Hopf monoids in entropic semi-additive varieties with an emphasis on adjunctions related to the enveloping monoid functor and the primitive element functor. These investigations are based on the concept of the abelian core of a semi-additive variety variety and its monoidal structure in case the variety is entropic.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/105437
This item appears in the following collections: